# SDR YENA2025042400425

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 78,810 hours, 29,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE HORIZONTAL FLANGE RADIUS AT STGR 8, WEB AFT FACE. CRACK LENGTH IS 0.210 INCH APPROX AT AFT GALLEY AREA (1 EA); (RESOLVED ON W/O: 1389929 TASKCARD: NR-00028) REF AE WO 2025-134/1. N/R# 2025 - 237225. ACCOMPLISHED REPAIR TO THE CRACK HOLES (HOLE 1 AND HOLE 7) ON THE HORIZONTAL FLANGE AT FR68 AND STGR 8RH I.A.W. EC NO. A25-398-01, EA 53-0020-25 REV. 0 (COVER AND PART 1-3) AND RDAF 81571877/003/2025 ISSUE A; THIS REPAIR IS CATEGORY B, WITH INSPECTION THRESHOLD: 26,300 FC (FH NOT RELEVANT), INSPECTION INTERVAL: 26,300 FC (FH NOT RELEVANT), INSPECTION METHOD: SA NTM 51-10-08 IN THE REPAIR PART TRANSVERSAL FLANGE FOR LINTEL ATTACHMENT EXTERNAL RADIO. ACCOMPLISHED BY AE TECH# 8600815. AE QC INSP# 244.
